# SDR 20191204001

- Difficulty date: December 4, 2019
- Submitted: January 10, 2020
- Operation: General aviation
- Aircraft: N148MA
- Make and model: Cessna 150A
- Aircraft serial: 15072811
- Aircraft time: 4,644 hours
- Engine: Cont O200A
- Engine time: 330 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bolt
- Part number: AN36
- Condition: Missing
- Location: Elevator Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

THE AN3-6 BOLT WHICH CONNECTS THE ELEVATOR TRIM TAB CONTROL ROD TO THE TRIM ACTUATOR WAS MISSING AND WAS NOT ABLE TO BE LOCATED. FAILURE OF THE ITEM COULD NOT BE PROVED OR DISPROVED AT THIS TIME. THE ABSENTS OF THIS HARDWARE DIRECTLY CAUSED THE UNSCHEDULED DECENT AND EMERGENCY LANDING OF THE AIRCRAFT.
